Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 102, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 20, 2015, 3:26 PM CDT for Baldwin County, Alabama. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2015, 3:26 PM CDT (20:26 UTC)
- Expired
- Jul 20, 2015, 4:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Baldwin County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.4 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3502 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 821 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
817
WUUS54 KMOB 202026
SVRMOB
ALC003-202130-
/O.NEW.KMOB.SV.W.0102.150720T2026Z-150720T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
326 PM CDT MON JUL 20 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BALDWIN COUNTY IN SOUTHWESTERN ALABAMA...
* UNTIL 430 PM CDT
* AT 325 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED NEAR LOXLEY...AND MOVING SOUTHEAST AT
10 MPH.
* LOCATIONS IMPACTED INCLUDE...
FOLEY... ROBERTSDALE... LOXLEY...
SUMMERDALE... MAGNOLIA SPRINGS... SILVERHILL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3039 8778 3046 8781 3047 8780 3047 8781
3070 8789 3077 8770 3050 8750
TIME...MOT...LOC 2025Z 335DEG 9KT 3067 8777
$$2 follow-up statements
867
WWUS54 KMOB 202053
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
353 PM CDT MON JUL 20 2015
ALC003-202130-
/O.CON.KMOB.SV.W.0102.000000T0000Z-150720T2130Z/
BALDWIN AL-
353 PM CDT MON JUL 20 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN BALDWIN COUNTY...
AT 353 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED 7 MILES NORTHEAST OF ROBERTSDALE...
MOVING SOUTHEAST AT 25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3046 8761 3062 8776 3071 8765 3051 8751
3049 8752
TIME...MOT...LOC 2053Z 305DEG 23KT 3061 8760
$$862
WWUS54 KMOB 202100
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
400 PM CDT MON JUL 20 2015
ALC003-202110-
/O.CAN.KMOB.SV.W.0102.000000T0000Z-150720T2130Z/
BALDWIN AL-
400 PM CDT MON JUL 20 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BALDWIN COUNTY
HAS BEEN CANCELLED...
AT 400 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTHEASTERN
BALDWIN COUNTY HAS WEAKENED BELOW SEVERE LIMITS THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3046 8761 3062 8776 3071 8765 3051 8751
3049 8752
TIME...MOT...LOC 2058Z 335DEG 9KT 3060 8759
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 12:15 PM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, Jul 20, 12:15 PM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION
NATIONAL WEATHER SERVICE MOBILE AL 1215 PM CDT MON JUL 20 2015
.UPDATE TO SHORT TERM...CURRENT PACKAGE GENERALLY ON TRACK...WITH
HEAT INDICES AT 11 AM RANGING FROM THE UPPER 90S OVER SOUTHEASTERN
PORTIONS OF THE FA...TO 101 TO 106 ACROSS THE WEST-NORTHWESTERN HALF
OF THE FA. TEMPS A DEGREE OR TWO BELOW FORECAST...BUT TD VALUES ARE
A DEGREE OR TWO ABOVE...LEADING TO HEAT INDICES CLOSE TO FORECAST.
NO UPDATES PLANNED.
HAVE BEEN SEEING A FEW SHRA FORMING OVER A WEAK BOUNDARY/POOL OF
MOISTURE STRETCHING OVER THE NORTHEASTERN PORTION OF THE FA. AM
ALSO SEEING A FEW SHRA FORM OVER THE SOUTHWESTERN QUARTER OF THE
FA...WITH GREATER INSTABILITY THESE AREAS THE CAUSE. WITH DRY AIR
ABOVE THE SURFACE SHOWING ON MOST OF THE NEIGHBORING UPPER AIR
SITES(KJAN/KLIX/KBMX)...A FEW STORMS THAT FORM TODAY WILL BE STRONG
TO SEVERE...WITH DAMAGING WINDS THE PROBLEM.
/16
&&
.AVIATION... 18Z ISSUANCE...GENERAL VFR CONDITIONS EXPECTED ACROSS
THE AREA THROUGH THE FORECAST. DROPS TO MVFR LEVEL CIGS/VISBYS
LIKELY IN SHRA/TSRA FORMING ACROSS THE AREA ATTM. LOOKING AT
SURROUNDING VWPS...GENERAL DIRECTION OF MOVEMENT OF SHRA/TSRA AFTER
FORMING IS EXPECTED TO RANGE FROM SSE OVER EASTERN PORTIONS OF THE
FA TO SSW ACROSS WESTERN PORTIONS.
/16
&&
.PREVIOUS(FROM 317 AM)...
.SHORT TERM (TODAY THROUGH WEDNESDAY NIGHT)...FOR TODAY AND
TONIGHT...SAME STORY DIFFERENT DAY. UPPER RIDGING CONTINUES OVER THE
REGION...ALTHOUGH JUST SLIGHTLY WEAKER THAN PREVIOUS 48 HOURS. SFC
RIDGE CONTINUES OVER EASTERN GULF OF MEXICO...MAINTAINING THE MOIST
WEST TO SOUTHWEST LOLVL WIND FLOW THROUGH TONIGHT. THIS FLOW WILL
KEEP DEWPOINTS IN THE MID TO UPPER 70S ACROSS THE REGION THROUGH
TONIGHT (POSSIBLY EVEN IN THE LOWER 80S NEAR THE COAST THIS
AFTERNOON). SUBSIDENCE FROM THE UPPER RIDGING AND THE HIGH DEWPOINTS
WILL AGAIN RESULT IN EXCESSIVE HEAT ACROSS THE AREA TODAY. HIGH
TEMPERATURES WILL CLIMB INTO THE LOWER 90S NEAR THE COAST AND MID TO
UPPER 90S OVER INTERIOR ZONES THIS AFTERNOON. THROW IN THE EXPECTED
RELATIVE HUMIDITY VALUES...AND HEAT INDICES WILL AGAIN EASILY RANGE
FROM AROUND 108 TO NEAR 112 DEGREES ACROSS MOST OF THE FCST AREA
AGAIN TODAY. THE HEAT ADVISORY REMAINS IN EFFECT FOR TODAY...NOON TO
7 PM. SOME REMAINING CONVECTION OUT OVER THE MARINE AREA EARLY THIS
MORNING...BUT PCPN HAS ENDED OVER LAND ZONES. BY LATE MORNING AND
THEN ESPECIALLY THIS AFTERNOON INTO THE EARLY EVENING HOURS...SHOULD
SEE MORE SCATTERED SHOWERS AND THUNDERSTORMS DEVELOP OVER THE
INTERIOR AND DROP SOUTH ACROSS THE FCST AREA ON THE EASTERN PERIPHERY
OF THE UPPER RIDGE. AMPLE INSTABILITY WITH THE HEAT AND MOISTURE IN
PLACE OVER THE REGION...COMBINED WITH SEVERAL WEAK IMPULSES OF
ENERGY ALOFT...AS WELL AS LEFT OVER OUTFLOW BOUNDARIES AND SEA BREEZE
INTERACTIONS...COULD RESULT IN SOME OF THE STORMS TODAY BECOMING
STRONG TO BRIEFLY SEVERE. CONTINUED QUITE WARM AND MUGGY TONIGHT WITH
OVERNIGHT LOW TEMPERATURES RANGING FROM THE MID 70S INLAND TO NEAR 80
AT THE COAST. 12/DS
FOR TUESDAY THROUGH WEDNESDAY NIGHT...THE UPPER RIDGE OVER THE REGION
WEAKENS SOMEWHAT AND ALSO SHIFTS A BIT SOUTHWARD AS AN UPPER TROF
MOVES ACROSS THE INTERIOR EASTERN STATES. WHILE A SURFACE RIDGE
REMAINS OVER THE NORTHERN/CENTRAL GULF...A WEAK SURFACE TROF ALSO
PERSISTS OVER THE INTERIOR PORTION OF THE FORECAST AREA...AIDED
SOMEWHAT BY A SURFACE TROF OVER THE EAST COASTAL STATES. HIGHS ON
TUESDAY WILL RANGE FROM THE MID/UPPER 90S INLAND TO LOWER 90S NEAR
THE COAST WITH SLIGHTLY LOWER VALUES OVERALL ON WEDNESDAY WITH THE
WEAKENING SUBSIDENCE AND WILL HAVE MID 90S FOR THE AREA WITH LOWER
90S AT THE COAST. AFTERNOON HEAT INDEX VALUES LOOK TO BE NEAR OR
SLIGHTLY ABOVE HEAT ADVISORY CRITERIA OF 108 FOR MOST OF THE AREA ON
TUESDAY AND HAVE OPTED TO INCLUDE THE ENTIRE AREA IN A HEAT ADVISORY
FOR TUESDAY AFTERNOON. DESPITE SOMEWHAT LOWER HIGHS ON
WEDNESDAY...SOME LOCATIONS STILL REACH HEAT ADVISORY CRITERIA AND YET
ANOTHER ADVISORY MAY BE REQUIRED. OVERNIGHT LOWS WILL RANGE FROM THE
MID 70S INLAND TO NEAR 80 AT THE COAST. WITH THE WEAK SURFACE TROF IN
PLACE ALONG WITH DAYTIME HEATING AND AMPLE DEEP LAYER MOISTURE WITH
PRECIPITABLE WATER VALUES NEAR 2.0 INCHES...EXPECT SCATTERED
CONVECTION TO DEVELOP EACH AFTERNOON AND LINGER INTO THE EVENING
HOURS. DESPITE WET BULB ZERO VALUES MOSTLY 12.5-13.5 KFT...SURFACE
BASED CAPES OF 2500-3000 J/KG WILL BE PRESENT EACH
AFTERNOON...POSSIBLY HIGHER...AND MODEL SOUNDINGS SHOW A FAIRLY DEEP
LAYER OF DRY AIR FROM 700-400 MB ON TUESDAY WITH SOME IMPROVEMENT ON
WEDNESDAY. WILL CONTINUE TO MENTION THE POTENTIAL FOR A FEW STRONG
TO SEVERE STORMS EACH DAY IN THE HAZARDOUS WEATHER OUTLOOK. /29
.LONG TERM (THURSDAY THROUGH SUNDAY)...AN UPPER TROF REMAINS OFF THE
EAST COAST THROUGH MUCH OF THE PERIOD WHILE UPPER RIDGING AMPLIFIES
OVER THE PLAINS. A SURFACE TROF MEANDERS OVER THE FORECAST AREA
THROUGH THE PERIOD AND WITH AMPLE DEEP LAYER MOISTURE AND A SERIES OF
SHORTWAVES LIKELY AFFECTING THE REGION...EXPECT SCATTERED CONVECTION
EACH DAY WHICH LINGERS OVERNIGHT WITH THE CONTINUED POTENTIAL FOR
STRONG STORMS. DAYTIME HIGHS WILL BE IN THE MID 90S EXCEPT FOR LOWER
90S NEAR THE COAST AND OVERNIGHT LOWS WILL RANGE FROM THE MID 70S
INLAND TO NEAR 80 AT THE COAST. /29
&&
.MARINE...A BROAD SFC RIDGE OF HIGH PRESSURE OVER THE EASTERN GULF
OF MEXICO WILL CONTINUE THROUGH LATE WEEK. THIS PATTERN WILL
MAINTAIN THE LIGHT TO MODERATE WEST TO SOUTHWESTERLY FLOW OVER THE
MARINE AREA THROUGH THE WEEK. SCATTERED SHOWERS AND THUNDERSTORMS
WILL BE POSSIBLE EACH DAY. A FEW STORMS COULD BE STRONG AT TIMES
WITH GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HIGHER WAVES.
12/DS
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 94 78 95 76 94 / 40 20 40 20 40
PENSACOLA 93 79 95 78 94 / 50 30 40 20 40
DESTIN 90 81 92 81 92 / 50 30 40 30 50
EVERGREEN 96 76 97 75 95 / 30 20 40 20 40
WAYNESBORO 98 76 98 75 96 / 30 10 30 20 40
CAMDEN 97 77 97 75 95 / 20 10 30 20 40
CRESTVIEW 95 77 98 75 96 / 50 30 40 20 50
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
BALDWIN CENTRAL-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-
CHOCTAW-CLARKE-CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-MOBILE
CENTRAL-MOBILE COASTAL-MOBILE INLAND-MONROE-WASHINGTON-
WILCOX.
HEAT ADVISORY FROM NOON TO 7 PM CDT TUESDAY FOR BALDWIN CENTRAL-
BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-
CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-MOBILE CENTRAL-MOBILE
COASTAL-MOBILE INLAND-MONROE-WASHINGTON-WILCOX.
FL...HEAT ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
ESCAMBIA COASTAL-ESCAMBIA INLAND-OKALOOSA COASTAL-OKALOOSA
INLAND-SANTA ROSA COASTAL-SANTA ROSA INLAND.
HEAT ADVISORY FROM NOON TO 7 PM CDT TUESDAY FOR ESCAMBIA COASTAL-
ESCAMBIA INLAND-OKALOOSA COASTAL-OKALOOSA INLAND-SANTA ROSA
COASTAL-SANTA ROSA INLAND.
MS...HEAT ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
GEORGE-GREENE-PERRY-STONE-WAYNE.
HEAT ADVISORY FROM NOON TO 7 PM CDT TUESDAY FOR GEORGE-GREENE-
PERRY-STONE-WAYNE.
GM...NONE.
&&Hazardous weather outlook, Jul 20, 4:05 AM CDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 405 AM CDT MON JUL 20 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-210915- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 405 AM CDT MON JUL 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT HEAT INDEX VALUES MOSTLY BETWEEN 106 TO 112 DEGREES CAN BE EXPECTED LATER TODAY. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND INTO THE EARLY EVENING HOURS. GUSTY STRAIGHT LINE WINDS...DANGEROUS LIGHTNING AND PERIODS OF VERY HEAVY RAIN CAN BE EXPECTED WITH THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HEAT INDEX VALUES MOSTLY BETWEEN 106 TO 112 CAN BE EXPECTED ON TUESDAY WITH A GRADUAL TREND TOWARDS LOWER VALUES EACH AFTERNOON THROUGH THE WEEKEND. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. GUSTY STRAIGHT LINE WINDS...DANGEROUS LIGHTNING AND PERIODS OF VERY HEAVY RAIN CAN BE EXPECTED WITH THE STRONGER THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SUNDAY. GMZ630>635-650-655-670-675-210915- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 405 AM CDT MON JUL 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT WINDS AND SEAS WILL BE HIGHER NEAR ISOLATED TO SCATTERED THUNDERSTORMS. FREQUENT LIGHTNING ACTIVITY WILL ALSO OCCUR IN AND NEAR STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDS AND SEAS WILL BE HIGHER NEAR ISOLATED TO SCATTERED THUNDERSTORMS THROUGH THE PERIOD. FREQUENT LIGHTNING ACTIVITY WILL OCCUR IN AND NEAR STORMS.
In the hours before
Special weather statement, Jul 20, 2:12 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
212 PM CDT MON JUL 20 2015
ALZ052-261-202015-
MOBILE INLAND AL-WASHINGTON AL-
212 PM CDT MON JUL 20 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...INLAND
MOBILE AND SOUTHEASTERN WASHINGTON IN SOUTHWEST ALABAMA UNTIL 315 PM
CDT...
AT 211 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER MOWA CHOCTAW
RESERVATION...OR 11 MILES EAST OF CITRONELLE. THE STRONG THUNDERSTORM
NEARLY STATIONARY.
LOCATIONS IMPACTED INCLUDE...
MOUNT VERNON... MOVICO... CALVERT...
MOWA CHOCTAW RESERVATION... MALCOLM...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
LAT...LON 3119 8817 3128 8799 3126 8799 3126 8798
3117 8794 3116 8795 3116 8797 3115 8797
3115 8794 3114 8794 3112 8795 3109 8797
3108 8797 3099 8806
TIME...MOT...LOC 1911Z 056DEG 2KT 3115 8805Special weather statement, Jul 20, 2:17 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 217 PM CDT MON JUL 20 2015 ALZ263-265-202000- MOBILE CENTRAL AL-MOBILE COASTAL AL- 217 PM CDT MON JUL 20 2015 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL MOBILE AND COASTAL MOBILE IN SOUTHWEST ALABAMA UNTIL 300 PM CDT... AT 217 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GRAND BAY... MOVING WEST AT 5 MPH. LOCATIONS IMPACTED INCLUDE... MOBILE... GRAND BAY... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. LAT...LON 3066 8841 3064 8824 3046 8824 3043 8840 TIME...MOT...LOC 1917Z 089DEG 6KT 3055 8833
Special weather statement, Jul 20, 2:29 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 229 PM CDT MON JUL 20 2015 ALZ263-202015- MOBILE CENTRAL AL- 229 PM CDT MON JUL 20 2015 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL MOBILE IN SOUTHWEST ALABAMA UNTIL 315 PM CDT... AT 229 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BIG POINT...OR 8 MILES NORTH OF GRAND BAY...MOVING WEST AT 5 MPH. LOCATIONS IMPACTED INCLUDE... GRAND BAY... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. LAT...LON 3070 8841 3067 8828 3049 8829 3048 8840 TIME...MOT...LOC 1929Z 092DEG 6KT 3059 8837
Special weather statement, Jul 20, 2:33 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
233 PM CDT MON JUL 20 2015
ALZ264-202030-
BALDWIN CENTRAL AL-
233 PM CDT MON JUL 20 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
BALDWIN IN SOUTHWEST ALABAMA UNTIL 330 PM CDT...
AT 233 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR STAPLETON...OR
7 MILES NORTHEAST OF SPANISH FORT...MOVING SOUTH AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
DAPHNE... SPANISH FORT... LOXLEY...
STAPLETON...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
LAT...LON 3067 8792 3067 8794 3066 8796 3069 8793
3068 8793 3068 8792 3071 8793 3067 8796
3075 8792 3079 8793 3076 8792 3079 8792
3079 8778 3061 8775 3060 8791
TIME...MOT...LOC 1933Z 358DEG 10KT 3078 8786Special weather statement, Jul 20, 3:23 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
323 PM CDT MON JUL 20 2015
ALZ264-202130-
BALDWIN CENTRAL AL-
323 PM CDT MON JUL 20 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
BALDWIN IN SOUTHWEST ALABAMA UNTIL 430 PM CDT...
AT 323 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER STAPLETON...OR
NEAR LOXLEY...MOVING SOUTH AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
ROBERTSDALE... LOXLEY... SILVERHILL...
STAPLETON...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3045 8784 3073 8791 3079 8772 3079 8771
3055 8755 3046 8780 3047 8780 3046 8781
TIME...MOT...LOC 2023Z 339DEG 7KT 3070 8779The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 3:24 AM CDT | Heat Advisory | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 40 hr |
| Jul 20, 2:12 PM CDT | Special Weather Statement | MOB | Washington | 63 min |
| Jul 20, 2:17 PM CDT | Special Weather Statement | MOB | Mobile | 43 min |
| Jul 20, 2:29 PM CDT | Special Weather Statement | MOB | Mobile | 46 min |
| Jul 20, 2:33 PM CDT | Special Weather Statement | MOB | Baldwin | 57 min |
| Jul 20, 3:16 PM CDT | Special Marine Warning | MOB | 89 min | |
| Jul 20, 3:23 PM CDT | Special Weather Statement | MOB | Baldwin | 67 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.